# SDR TRBA2009012

- Difficulty date: January 24, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 23,867 hours, 25,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON STAIRS INOPERATIVE.  REINSTALLED BULB ON EMERGENCY LIGHT AT MAIN ENTRANCE STAIR IAW JIC NR 33-51-24.  WORKING PROPERLY.
